# SDR 29GA2016120300001

- Difficulty date: November 30, 2016
- Submitted: December 3, 2016
- Operation: Air carrier
- Aircraft: N334AG
- Make and model: Saab 340B
- Aircraft serial: 340B434
- Aircraft time: 35,447 hours, 39,614 cycles
- Engine: Ge CT79B
- System (JASC): 5260 · Entrance Stairs
- Part: Spring
- Part number: 900050
- Condition: Defective
- Location: Airstairs
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 135 DUJ-IAD, AIRSTAIR IS DIFFICULT TO EXTEND.  R&R AIRSTAIR GAS SPRING IAW CMM 52-60-01.  OPS CK GOOD, NO OTHER DEFECTS NOTED.
